# SDR AALA2019080659034

- Difficulty date: July 25, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 57,838 hours, 25,861 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR HINGE #3 HAS EXCESSIVE PLAY / WEAR ON THE RIGHT HAND HORIZONTAL STABILZER. REPLACED HINGE FITTING PER AMM 55-16-42-400-001-A.
